# SDR RAIA00302052

- Difficulty date: February 21, 2003
- Submitted: March 9, 2003
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 5,525 hours, 4,908 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Relay
- Part number: CS50006004A
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

5305-PIT-TAT 2 HEAT INOP WITH SMOKE IN THE COCKPIT.  MAINTENANCE REMOVED AND REPLACED NUMBER 2 TAT HEAT RELAY AND SOCKET, OPS CK OK.
